My Ph level has been higher than normal for a few months. This promotes the overgrowth of certain bacteria. I do not want to take antibiotics (topical or otherwise) unless I absolutely have to and which I also believe will only be effective against symptoms of a high Ph level. I am hoping this could be a more natural alternative to address the cause of the problem.
You can certainly take this indefinitely. Acidophilous is the active ingredient (bacteria) found in yogurt. You could get the same thing by eating kilograms of plain yogurt every day, but who wants to do that?! ;oP
Try taking it daily for a month. You may find that after a month or so, everything is in balance and you can discontinue use. However, as I said, it's a natural dietary supplement and long-term use will only provide added benefit.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.